# SDR DALA2021082304967

- Difficulty date: August 20, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 70,628 hours, 26,316 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: R3 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 3R DOOR SLIDE LIGHT WILL NOT ILLUMINATE. CORRECTIVE ACTION: REINSTALLED CONTAINER. IAW B757 AMM 25-66. SLIDE LIGHT ILLUMINATES, OPS CHECK NORMAL. (7631405)
